My girlfriend has just started taking Zoloft for OCD and intrusive thoughts. She has a history of self-harm and has only recently tried stopping. She has had some issues with feeling lonely and sad a lot. She is only on her third day and I am aware of the side effects but I just wanted to know some personal opinions
APribula; Yes that could be possible but it's hard to say if its the medication or her. Normally when you start Zoloft you may not notice anything for a week or two except more things like increase symptoms of what you're already dealing with. Then once the first week or two passes that is when slowly you notice the benefits of taking the medication until she gets to the peak level of this medication which can be 6 to 8 weeks depending on the person.also, it's important that she takes this regular and also about the same time each day. food really does not make that much difference. P.S. AS I SAID for the first week or two it can increase different symptoms so if she was having suicidal thoughts prior then you may want to check with the doctor, Or of course if she seems to get too much worse take her to the E.R. whichever way keep a good eye on her at least for the first couple of weeks. Good luck my friend Hope this helps some. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2012 • 2 answers
Posted 28 Feb 2012 • 2 answers
Posted 18 Sep 2012 • 4 answers
Posted 7 Sep 2013 • 7 answers
Hi. I was prescribed Zoloft 25 mg for obsessional thoughts but I have some concerns about something?
Posted 28 Feb 2015 • 2 answers